Fluctuation characteristics of light fluxes propagating in a scattering medium having a highly elongated scattering characteristic

B. N. Denchik, M. V. Kabanov, B. A. Savel'ev, B. V. Goryachev

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)120-121
Number of pages2
JournalSoviet Physics Journal
Volume14
Issue number1
DOIs
Publication statusPublished - 1973

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Fluctuation characteristics of light fluxes propagating in a scattering medium having a highly elongated scattering characteristic. / Denchik, B. N.; Kabanov, M. V.; Savel'ev, B. A.; Goryachev, B. V.

In: Soviet Physics Journal, Vol. 14, No. 1, 1973, p. 120-121.

Research output: Contribution to journalArticle

@article{881e6dac35424b48a1e6169a433ee4ec,
title = "Fluctuation characteristics of light fluxes propagating in a scattering medium having a highly elongated scattering characteristic",
author = "Denchik, {B. N.} and Kabanov, {M. V.} and Savel'ev, {B. A.} and Goryachev, {B. V.}",
year = "1973",
doi = "10.1007/BF00819878",
language = "English",
volume = "14",
pages = "120--121",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "1",

}

TY - JOUR

T1 - Fluctuation characteristics of light fluxes propagating in a scattering medium having a highly elongated scattering characteristic

AU - Denchik, B. N.

AU - Kabanov, M. V.

AU - Savel'ev, B. A.

AU - Goryachev, B. V.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=34250434933&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250434933&partnerID=8YFLogxK

U2 - 10.1007/BF00819878

DO - 10.1007/BF00819878

M3 - Article

VL - 14

SP - 120

EP - 121

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 1

ER -